Exact solution of Schrodinger equation with deformed ring-shaped potential


Creative Commons License

Aktas M., Sever R.

JOURNAL OF MATHEMATICAL CHEMISTRY, vol.37, no.2, pp.139-148, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 2
  • Publication Date: 2005
  • Doi Number: 10.1007/s10910-004-1446-8
  • Title of Journal : JOURNAL OF MATHEMATICAL CHEMISTRY
  • Page Numbers: pp.139-148

Abstract

Exact solution of the Schrodinger equation with deformed ring-shaped potential is obtained in the parabolic and spherical coordinates. The Nikiforov-Uvarov method is used in the solution. Eigenfunctions and corresponding energy eigenvalues are calculated analytically. The agreement of our results is good.